# SDR CALA2013123194069

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 63,101 hours, 23,992 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Defective
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL ACCESS PLATE 2ND INBD OF NR 1 FLAP TRACK.  VERIFIED FASTENERS TIGHT. REPLACED SEVERAL FASTENERS & TORQUED ALL FASTENERS IAW MM 57-27-11-401, LEAK CHECKED GOOD.
